Jump to content
CrazyBoards.org

Citalopram hives?


Recommended Posts

My sister was put on celexa and developed hives after 3 days. They were on her lower arms then spread to her upper arms. She stopped taking the medications and the bumps no loner itch. Has this happened to anyone? Should she expect this with any ssri? Shes taken lexapro and zoloft in the past and had no side effects.

Up until being put on that she was on lamictal among other meds and says its the only one that helped her. She was in the hospital when taken off all her meds and put on celexa.

Link to comment
Share on other sites

Ahalo, I appreciate your concern for your sister, but we are a first person site. Could you suggest to her that she come here with her questions herself?

sorry about that. Shes got dyslexia and other learning disabilities so probably couldnt navigate the board let alone post. I suppose i could create an id for her and ask her what she wants to know then type for her. I wont do it this way again. Thanks :)

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...